# SDR SWAA2021042664569

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 695 AT RBL 24.5 AT PASSENGER CABIN (1 EA). REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 695 AT RBL 24.5 AT PASSENGER CABIN (1 EA) I.A.W B737700 SRM 514002 AND DWG 111A6002 SHEET 36 REV. SRM 511002 ITEM 9.
